Hello. I hope you are still checking this site. I am trying to gear down from 50mg to 38 mg of Lyrica,50 alternate days and 25 the other day. After 4 or five days, my regular burning, stabbing pelvic pain returned, PLUS stabbing nerve pain in my left hand and wrist pain in my right hand. Help! I was so glad to read you post. Drs don't tell you anything.Did the hand pain go away?
I had little trouble dropping from 75 to 50mg, just an increase in pelvic pain.(pain which I originally was trying to address). I'm feeling frantic.
It takes a while for the pain to abate. I think our nerves get used to being dulled, or our brain from processing the pain. Once I got off, after a few days, it all settled to a dull roar, and I wasn't quite as frantic anymore. I do find if I get really stressed, the pain fires up again. I can take a lyrica or gabapentin once in a while to settle it again. But remember everyone is different and reacts individually to medication and getting off medication.
Now I find that Elavil (5mg, teeny dose) at night really helps calm the pain so I can sleep and a combo of valium (5 mg) with baclofen (5 mg) holds me through the day. Usually. Hot weather fires it up again, and also when I get stressed.
If Lyrica is working for you, stay on it! It was not great for me so I weaned off. Everyone reacts differently to each drug. What is a magic bullet for one might be horrible for another. Thats why there are so many drugs, I think. One size doesn't fit all. :)
But if you wean, do it slowly...
Post a Comment
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.